MAUDE Adverse Event Report: MEDTRONIC NAVIGATION, INC CLAMP 9734723 DOUBLE PROCESS TALL; ORTHOPEDIC STEREOTAXIC INSTRUMENT

MEDTRONIC NAVIGATION, INC CLAMP 9734723 DOUBLE PROCESS TALL; ORTHOPEDIC STEREOTAXIC INSTRUMENT
Model Number 9734723
Medical Device Problem Code Material Integrity Problem (2978)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 10/09/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Manufacturing date was unavailable at the time of filing.The device has been returned but analysis was no yet completed at the time of filing.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
Medtronic received information regarding a navigation device being used for a sacroiliac and thoracolumbar procedure.It was reported that the spine clamp was stuck on the spinal process and had to be pried off to remove.The washer separated, which caused the clamp to not open.There was no reported impact to patient outcome and a reported delay of less than 1 hour.
 
Additional Manufacturer Narrative
Onsite functional and visual examination was performed by a manufacturer representative.The clamp was found to be missing the retention ring.If information is provided in the future, a supplemental report will be issued.

Brand Name
CLAMP 9734723 DOUBLE PROCESS TALL
Common Device Name
ORTHOPEDIC STEREOTAXIC INSTRUMENT
Manufacturer (Section D)
MEDTRONIC NAVIGATION, INC
826 coal creek circle
louisville CO 80027
MDR Report Key8035042
Report Number1723170-2018-05477
Device Sequence Number16499150
Product Code OLO
UDI-Device Identifier00643169936331
UDI-Public00643169936331
Combination Product (Y/N)N
Initial Reporter StateND
Initial Reporter CountryUS
PMA/510(K) Number
K131425
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 02/20/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model Number9734723
Device Catalogue Number9734723
Device Lot Number150815
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/11/2018
Initial Date Received by Manufacturer 10/09/2018
Supplement Date Received by Manufacturer01/30/2019
Initial Report FDA Received Date11/02/2018
Supplement Report FDA Received Date02/20/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age56 YR
Patient Weight91